# SDR FDEA201210253750

- Difficulty date: October 25, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 66,824 hours, 22,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 143N8522
- Condition: Corroded
- Location: Zone 100
- Part time: 66,823 hours, 22,535 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO SILL CORROSION FOUND UNDER FWD CARGO BAY FITTING AT BS 600.   CARRY OUT FABRICATION AND REPLACEMENT OF TEE FITTING IAW SRM 51-70-12 AND DWG 143N8522.  REPAIR CARRIED OUT IAW EA F-5330162995
